Some Results on Newtonian Gaseous Stars—Existence and Stability

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

5 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)230-254
Journal / PublicationActa Mathematicae Applicatae Sinica
Volume35
Issue number1
Publication statusPublished - Jan 2019

Abstract

This paper surveys some results on the existence and stability of solutions to some partial differential equations of gaseous stars in the framework of Newtonian mechanics, and presents some key ideas in the proofs.

Research Area(s)

  • 335R35, 35B35, 35B40, 76N10, existence, Newtonian gaseous stars, stability